# SDR COMA2009032450104

- Difficulty date: March 24, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 32,397 hours, 28,331 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P05
- Part serial: NMADA320
- Condition: Faulty
- Location: Lt Engine
- Part time: 4,885 hours, 3,899 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM LGA TO SAV RECEIVED LEFT ENGINE OIL PRESSURE MSG.  EMERGENCY DECLARED, A/C DIVERTED TO RDU LANDED SAFELY.  REMOVED AND REPLACED LEFT ENGINE LUBE AND SCAVENGE PUMP.
